MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG RIVACOR 3 HF-T QP DF4 IS4 PROMRI; CRT-D

BIOTRONIK SE & CO. KG RIVACOR 3 HF-T QP DF4 IS4 PROMRI; CRT-D
Model Number 429571
Medical Device Problem Code Delayed Charge Time (2586)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2021
Type of Reportable Event Malfunction
Event or Problem Description
After an implantation period of approx.27 months, it was observed that the charging time was too long.The icd was explanted.
 
Additional Manufacturer Narrative
Upon receipt, the icd was interrogated, revealing the battery status bos.The icd was implanted for approximately 26 months and four charging cycles were recorded to the device memory.The memory content of the icd was inspected.The inspection revealed an elevated charge time, confirming the clinical observation.Therefore, the device was opened to inspect the inner assembly and to check the functionality of the electronic module.The inspection revealed that one high voltage capacitor was damaged.This damage led to an elevated leakage current of that capacitor, causing a prolonged charge time as mentioned in the complaint description.In addition, the manufacturing process for this device was re-investigated and all production steps were performed accordingly.There was no sign of any inconsistency during the manufacturing process which may be related to the clinical observation.Particularly the final acceptance test proved the device functions to be as specified.In conclusion, the clinical observation resulted from a damaged high voltage capacitor.The manufacturing records document a normal device production.It is therefore assumed, that the damage occurred after the device shipment, however the date of occurrence was not determinable.

Brand Name
RIVACOR 3 HF-T QP DF4 IS4 PROMRI
Common Device Name
CRT-D
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key12817236
Report Number1028232-2021-06226
Device Sequence Number5615185
Product Code NIK
UDI-Device Identifier04035479156978
UDI-Public04035479156978
Combination Product (Y/N)N
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model Number429571
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/09/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2021
Supplement Date Received by Manufacturer04/12/2022
Initial Report FDA Received Date11/15/2021
Supplement Report FDA Received Date04/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/05/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown